Annals of Combinatorics, Volume 14, No. 1, 2010

Mike Atkinson and Michael Albert
Preface
Ann. Combin. 14 (2010) 1-1

Michael Albert, Mike Atkinson, and Steve Linton
Permutations Generated by Stacks and Deques
Ann. Combin. 14 (2010) 3-16

Andrei Asinowski and Toufik Mansour
Separable d-Permutations and Guillotine Partitions
Ann. Combin. 14 (2010) 17-43

Anders Claesson, Mark Dukes, and Einar Steingrímsson
Permutations Sortable by n-4 Passes Through a Stack
Ann. Combin. 14 (2010) 45-51

Daniel Daly
Fibonacci Numbers, Reduced Decompositions, and 321=3412 Pattern Classes
Ann. Combin. 14 (2010) 53-64

Hugh Denoncourt and Brant C. Jones
The Enumeration of Maximally Clustered Permutations
Ann. Combin. 14 (2010) 65-84

Eric S. Egge
Enumerating rc-Invariant Permutations with No Long Decreasing Subsequences
Ann. Combin. 14 (2010) 85-101

Evan Fuller and Jeffrey Remmel
Symmetric Functions and Generating Functions for Descents and Major Indices in Compositions
Ann. Combin. 14 (2010) 103-121

Jeffrey Liese and Jeffrey Remmel
Generating Functions for Permutations Avoiding a Consecutive Pattern
Ann. Combin. 14 (2010) 123-141

David Lonoff and Jonah Ostroff
Symmetric Permutations Avoiding Two Patterns
Ann. Combin. 14 (2010) 143-158